# SDR MWEA020048

- Difficulty date: January 11, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 37,890 hours, 40,981 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 59225762
- Condition: Broken
- Location: Xhs 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LOWER FORWARD SKIN RIGHT HAND SIDE AT APPROXIMATELY XHS 2 SECOND BARREL NUT BACK IS BROKE OUT  --  REMOVED BOLT AND REPAIRED HOLE.  REINSTALLED BOLT.
